Jump to content
CrazyBoards.org

Recommended Posts

Guest Vapourware

Has this been happening since you started the Ephedrine? I also think it's a good idea to back away from that.

I think you should give your pdoc a call. To me, less sleep, irritability, and feeling of euphoria are signs of early hypomania. It's better to deal with something in the early stages; it makes treatment easier. The longer you wait, the harder it can be to stabilise.

Link to comment
Share on other sites

Ditch the Ephedrine. Ephedrine is basically synthetic adrenaline which lights up your central nervous system and can drive anxiety and mania in some individuals.

Also consider this, you're on Ritalin which is a stimulant and Prozac which is a SSRI which can be activating and cause mania in Bipolars or Affectives even if they are on Atypicals like Geodon. Start simple and do what's best for your body and mind, get rid of the Ephedrine. Diet/Exercise will help with weight loss if you're having problems with it, also discuss this with your Pdoc. Any time you change your diet it can throw your meds and body out of whack.

Good luck and feel better!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...